Hello, I am 16 years old and today for the first time I took ritalin. I had done prior research and its said thats it good for concentrating, getting things done, and can treat depression. Well, I took two 36mg around 9:30 AM. I really couldnt tell if I was high on the drug and just passed on as being sober like any other day. Around 3 o clock noon I took three 36mg if I could see any changes from the last experince. (My last dose from now on). I felt the same as the morning. I started to feel very nauseous and my hands were slightly shaking. I thought I was lacking nicotine at the time and drank a glass of green tea to calmed down my stomach and body. Around 7 I went to the bathroom to take a poop and noticed that my testecales had shrunk. It was very uncomfortable for me to sit in my normal position. I forgot about it when I worked to finish my math homework. Around 10 I went to urinate and saw my testecales returned to their normal size (or however big I remember them before I took the drug), BUT I noticed my penis shrunk, a mysterious Brownish spot over a vein appeared, the stench was different, and a slight stinging feeling around the hole. I immediately searched it on the internet, there was no word of anything affecting my genital area from previous research. Ive read addell (or whatever is) and ritilan temporaily affect the genital area of the male and female. I did a test to see if I could still get an erectile. I put on porn and fondeled myself for a couple seconds. It took a lot longer then before. I did notice it became a lot less sensative and less pleasurable. Ive never had sexual intercourse either. I check on my penis to see if it returned to normal, but it looks and feels like it got smaller. I wanted to ask my friend if he has the same side affects and if it becomes normal again. I havent recieved a reply yet . I apologize for such a long post, but I felt like the detail shouldve been included for a better understanding. Im worried, but im confident that itll return normal to ttomorrow, when the drug is out of my sysyem, or even better, soon. What is the brown spot?, did i take too much for my first time? will it go back normal?, should i be worried more than ever? Is it permanent? Should i tell someone? Why does this happen? This was my first and will be my last time with this. Please, a helpful answer soon would be very appreciated. Thank you, have a goodnight. Hope yours is turning out better then mine.
Hi D, When you did reseach did you look at ritalin side effects, and if you had read these I dont think you would have taken it, but you should have only started at a very low dose perhape 10mg and over time built up, but not after you had read the side effects, Ithink you would have left it alone, it can become addictive.
Ritalin is also so methylphenidate.
But now your off it then things should slowly come back to normal, the best thing you can do is dislpose of the safely.
Yes, I was aware of the side effects. The only thing that was not listed was the temporary penis shrinking or anything involving the genital parts. I was mainly unprepared of the experince. Thank you for commenting and im glad I chose to get of it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.